Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4824
Title: Multiple periodic solutions for autonomous Lagrangian systems
Authors: Mirenghi, Elvira
Tucci, Maria
Issue Date: 1990
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Elvira Mirenghi, Maria Tucci, “Multiple periodic solutions for autonomous Lagrangian systems”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 22 (1990), pp. 78-90.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
22 (1990)
Abstract: 
In questo lavoro si studia il seguente sistema Lagrangiano autonomo
\[
\frac{d}{dt}\frac{\partial\mathcal{L}}{\partial\xi}(q,\dot{q})-\frac{\partial\mathcal{L}}{\partial q}(q,\dot{q})=0\quad q\epsilon C^{2}(\mathbf{R\textrm{,}R^{\textrm{N}}\textrm{)}}
\]
dove
\[
\mathcal{L}\left(q,\xi\right)=\frac{1}{2}\overset{}{\underset{i,j=1}{\overset{N}{\sum}}}a_{i,j}\left(q\right)\xi i,\xi j-V\left(q\right)\quad q,\xi\epsilon\mathbf{R^{\textrm{N}}}.
\]
Con metodi variazionali, si stabilisce l'esistenza di soluzioni periodiche
multiple di periodo prefissato, nel casi in cui V ( q) $\rightarrow$c
per $\mid q\mid\rightarrow+\infty$ e V non è limitato ed è sottoquadratico
all'infinito.

This paper deals with the autonomous Lagrangian system
\[
\frac{d}{dt}\frac{\partial\mathcal{L}}{\partial\xi}(q,\dot{q})-\frac{\partial\mathcal{L}}{\partial q}(q,\dot{q})=0\quad q\epsilon C^{2}(\mathbf{R\textrm{,}R^{\textrm{N}}\textrm{)}}
\]
where
\[
\mathcal{L}\left(q,\xi\right)=\frac{1}{2}\overset{}{\underset{i,j=1}{\overset{N}{\sum}}}a_{i,j}\left(q\right)\xi i,\xi j-V\left(q\right)\quad q,\xi\epsilon\mathbf{R^{\textrm{N}}}.
\]
Using variational methods the existence of multiple periodic solutions
of prescribed period is established, when V ( q) $\rightarrow$c as
$\mid q\mid\rightarrow+\infty$ and when V is subquadratic and unbounded
at infinity.
Type: Article
URI: http://hdl.handle.net/10077/4824
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.22 (1990)

Files in This Item:
File Description SizeFormat
MirenghiTucciRendMat22.pdf597.78 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

827
checked on Sep 16, 2021

Download(s)

273
checked on Sep 16, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.